It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: bi-polar

Re: bi-polar

[ Back to Messages ]

Message

Posted by Bob on November 21, 2000 at 20:36:01:

In Reply to: Re: bi-polar posted by Mona on November 21, 2000 at 18:28:32:

: Mona,
The meds that I am taking are Wellbutrin and Depakote. The Wellbutrin helps a lot with the anxiety that I didn't really know that I had. The Depakote is a fairly new drug that is an alternative to lithium. It helps keep me from swinging from one mood to another like I was doing. One minute I would be really happy, then the next I am in a rage. After just a couple of weeks I noticed a huge difference in my moods..much more controlled and calm. Sounds a lot like you have some of the same issues. I was totally excited when I started noticing the changes in myself and I hope you go to a doctor and get the right meds so you can feel the same. There's nothing wrong with taking medication and you have nothing to feel guilty about. I am 34 yrs old and am only sorry that I didn't go to a doctor years ago, but now I feel like I am starting over in life and don't have anything holding me back. As for your job, once you feel better, you will care less about what other people in the office think of you..they will also notice a difference in you and you will probably make some new friends..Now's the time for you to take care of YOU!



Follow Ups




All times are GMT -7. The time now is 08:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!